# SDR ASAA2020121133688

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 49,074 hours, 14,561 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECW5941
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 42,493 hours, 14,481 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT OBSERVED OIL DRIPS UNDER NR 1 ENGINE COWL.  GROUNDED-YES.  RUN NR 1 ENGINE AT IDLE, DID NOT OBSERVE LEAK FROM ANY DRAIN LINES, BUT LEFT SIDE OF ENGINE COWL WAS WET FROM ENGINE OIL POSSIBLE LEAK FROM HEAT EXCHANGER.  FOUND HMU LEAKING ON NR 1 ENGINE.  REMOVED AND REPLACED HMU, IAW ASA MTX TASK CARD N8473000 FOR REMOVAL AND TASK CARD N8473001 FOR INSTALLATION.  ACCOMPLISHED TESTS 12, 3A, 13 ACTUATOR TESTS GOOD, IDLE LEAK CHECK GOOD, EEC TEST GOOD.
